# SDR 95FDEA01490

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO INTERIOR STRUCTURE.  STR 16R CRACKED IN OUTER FLANGE, AFT OF STA 720B FRAME, FWD OF ICE LIGHT HOUSING.  STOP DRILLED CRACK, INSTALLED REPAIR DOUBLER PER SRM 53-10-3 FIG 2.
